# SDR IPXA2023030991700

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 25,370 hours, 15,449 cycles
- System (JASC): 5200 · Doors
- Part: Frame
- Part number: F52370760200
- Part serial: NSN
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ICLWR FWD CARGO DOOR FR 25 HAS 2 EA HOLE REJECTABLE INDICTATIONSREPAIRED PER UPS EO 300-5231-27-A3151 REV-
